# SDR AWXA9500562

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX-IAH - FLT NR 273 - DURING CRUISE AT FL 330, NR 1 FIRE HANDLE LIGHT ILLUMINATED WITH FIRE WARNING BELL.  NR 1 ENGINE WAS SHUTDOWN IAW QRH PROCEDURES, BOTH FIRE BOTTLES WERE DISCHARGED.  LIGHT WENT OUT FOR APPROXIMATELY THREE MINUTES AND THEN WENT ON AND OFF SPORADICALLY.  AIRCRAFT DIVERTED TO MAF, LIGHT REMAINED OUT FOR REMAINDER OF FLT.  AIRCRAFT LANDED UNEVENTFULLY.  MX REPLACED RT AND LT ENG FIRE BOTTLES IAW MM 26-21-11, CARD R4L26001.  OPS CHECK OK PER A4L26003.  ALSO, PLACED NR 1 ENGINE NORMAL POSTION ON MEL 26-02 UNTIL AIRCRAFT ARRIVED AT PHX BASE MAINTENANCE.  PHX MAINTENANCE REPLACED NR 1 ENGINE LOWER FIRE DETECTION SYSTEM.  OPS CHECK GOOD.  MEL REMOVED.  AIRCRAFT RETURNED TO SERVICE.  (M)
